# SDR AALA20120705002

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 7,990 hours, 3,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT AT LEFT WING AFT POSITION INOPERATIVE.  REPLACED LAMP FOR OVERWING EMERGENCY LIGHT.  OPS CHECK NORMAL.
